WHAT HAPPENS WHEN YOU OVERDOSE ON PAINKILLERS

WHAT HAPPENS WHEN YOU OVERDOSE ON PAINKILLERS?

Health

917 Views

Prescription opioid abuse has become a crisis within the US . Painkillers like Vicodin, OxyContin, and fentanyl are commonly prescribed, highly addictive, and regularly misused. consistent with the National Institute on substance abuse , approximately 54 million Americans have used prescription painkillers for nonmedical purposes at some point in their lives. one-tenth of all patients who are prescribed painkillers will continue to develop an addiction. and every day, over 115 Americans die from an opioid overdose.

What causes an overdose?

An overdose occurs when an individual uses more of a substance than their body can handle. Nobody can tell exactly what proportion of a drug it’ll fancy push someone to the purpose of an overdose. Different people have different thresholds, but risk factors for an overdose include poor physical health, mental disease , using alone, or having a history of a previous overdose.

This is often why people become addicted: to repeatedly chase the sensation of being high. Eventually, though, your brain will develop a tolerance to Buy Tramadol Online UK, and you’ll got to take larger doses of the drug to realize an equivalent high – which puts you in danger of an overdose.

What happens to your body during an overdose?

Neurological signals are suppressed, resulting in slowed breathing and pulse . Sometimes, people that overdose may experience abnormal heart rhythms; sometimes they’re going to enter a full asystole .

As heart and lung function ceases, your organs become bereft of oxygen. At now , kidney and liver damage can occur, and therefore the longer your brain goes without oxygen-rich blood, the lower your likelihood is of developing Yoga trapeze severe seizures and irreversible brain damage.

Signs of a painkiller overdose

People within the midst of an overdose may experience disorientation, hallucinations, severe headaches, or overheating. However, within the moment, they typically don’t have the self-awareness to understand what’s happening. It’s often up to outside observers to spot the signs of an overdose, which include:

Cold, clammy skin

Blue or grey lips and nails

Slow or absent breathing

Gurgling sounds or snoring

Vomiting

Shaking

Tiny pupils

Unresponsiveness

What to try to to during an overdose

If you think someone is experiencing a painkiller overdose, it’s crucial to call 911 immediately. Emergency first responders are equipped with naloxone, a drug which will reverse the consequences of an opioid overdose and potentially save lives. Administered via nasal spray or injectable syringe, ultram overnight delivery works by blocking the opioid receptors within the brain, enabling lung and heart function to resume almost instantaneously.

Painkiller addiction is often deadly. Don’t wait until it’s too late. If you’re struggling to prevent using prescribed drugs , Alvarado Parkway Institute can help. We provide both inpatient and outpatient treatment for addictive disorders, also as dual diagnosis treatment for co-occurring mental disease . Our dedicated physicians and staff members will develop a customized treatment to assist you overcome your addiction and maintain your recovery long after treatment is through .

Leave a Reply

Your email address will not be published. Required fields are marked *